# SDR CHQA20130307085

- Difficulty date: March 5, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N574RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500845
- Aircraft time: 19,690 hours, 17,252 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,819 hours, 26,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14004102603
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND IN THE SHEAR CLIP AT FRAME 68 BETWEEN STRINGERS 6L AND 7L.  THE SHEAR CLIP WAS REPLACED IN ACCORDANCE WITH SRM 53-31-04.
